MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE PURPLE EN-FIT TIP; ENTERAL SYRINGES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN 3ML SYRINGE PURPLE EN-FIT TIP; ENTERAL SYRINGES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 8881103015
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the rn was able to draw medication into the syringe but was unable to administer medication since the plunger was stuck on the syringe and was unable to push in or pull back on plunger.

Brand Name
3ML SYRINGE PURPLE EN-FIT TIP
Common Device Name
ENTERAL SYRINGES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9396186
Report Number1017768-2019-00743
Device Sequence Number16280525
Product Code PNR
UDI-Device Identifier10884521545403
UDI-Public10884521545403
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881103015
Device Catalogue Number8881103015
Device Lot NumberS14498
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date12/02/2019
Patient Sequence Number1